# SDR COMA0560522

- Difficulty date: September 25, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 9,136 hours, 8,084 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Lt Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5528 - LEFT BLEED AIR WILL NOT OPEN.  CND, OPERATIONAL CHECK NORMAL.
